Mini pill side effects

(3 Posts)
Hannay Mon 01-Apr-19 17:10:45

@MustBeAWeasly yes same! I'm fine most of the day then all of a sudden in the afternoon it hits me!

My boobs are so sore I can't take my bra off!

Someone just said the mini pill tricks your body into thinking you are pregnant! I can't cope with feeling like this for much longer though I'm tempted to stop taking it already x

OP’s posts: |
MustBeAWeasly Mon 01-Apr-19 17:06:25

😳 I've been taking it for a week now and I feel hungry shakey and sick too! It just comes on all of a sudden. I've been wondering if it's the pill but never been on the mini before so wasn't sure if it was a coincidence.

Hannay Mon 01-Apr-19 17:02:17

Hi!

Please help

I have been taking the mini pill (POP) for 10 days now! I started taking it the first day of my period and I feel horrendous!

Really sore boobs, awful hunger, feel shaky, sick, headaches and generally low! Are these normal side affects,? I honestly feel pregnant.

Thanks

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in